By Topic

Nonlinear adaptive control for flexible-link manipulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jung Hua Yang ; Dept. of Electr. Eng., Nat. Taiwan Univ., Taipei, Taiwan ; Feng Li Lian ; Li Chen Fu

As has been realized, the flexible-link manipulators have attracted more and more attention from robot control theorists and/or robot users because of its various potential advantages. But since the control degree-of-freedom is much less than that of the system, many control strategies which succeed in the conventional rigid robot control cannot be directly used in the flexible robot control problems. In this paper, a nonlinear control scheme has been proposed as a solution to these control problems. In particular, to cope with the existing model uncertainty, an adaptive version of this nonlinear control law has been proposed. Stability proof of the overall closed-loop system is then given via Lyapunov analysis. In addition, extensive experimental results are also provided to demonstrate the effectiveness of the proposed controller

Published in:

IEEE Transactions on Robotics and Automation  (Volume:13 ,  Issue: 1 )